# SDR ASAA2024052150080

- Difficulty date: May 21, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 57,193 hours, 17,458 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A5810728
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL DELAME FWD WET AREA P/N 141A5810-728. GROUNDED - YES. REPAIRED FLOOR PANEL P/N 141A5810-728 NOTED DAMAGE BY PREFORMING PERMANENT WET LAY UP REPAIR IAW B737 SRM 53-00-50-2R-1, 53-00-50-2R-0.
